Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 2, 2014, 3:03 PM EDT for Towns County, Georgia. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2014, 3:03 PM EDT (19:03 UTC)
- Expired
- Aug 2, 2014, 4:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Atlanta, GA
County Towns County, GA
The radar
The Greer radar (KGSP), 137 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
303
WWUS82 KFFC 021903
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT SAT AUG 2 2014
GAZ009-022000-
303 PM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TOWNS COUNTY UNTIL
400 PM EDT...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH MODERATE TO OCCASIONALLY HEAVY RAIN
FROM AROUND TATE CITY TO TITUS...MACEDONIA...MOUNTAIN SCENE AND
YOUNG HARRIS...MOVING NORTHEAST AT 10 MPH.
RAINFALL TOTALS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
TOWNS COUNTY...INCLUDING AREAS AROUND MOUNTAIN SCENE...BRASSTOWN
BALD...GUMLOG...TITUS...YOUNG HARRIS...ALEXANDERS MILL...TITUS...
MACEDONIA...HIAWASSEE...THE PLUM ORCHARD GAP SHELTER AND TATE CITY.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS AND RISING WATER IN SMALL
CREEKS AND STREAMS ARE ALSO LIKELY.
&&
LAT...LON 3499 8354 3495 8354 3493 8359 3492 8359
3488 8365 3481 8366 3484 8379 3487 8381
3490 8381 3491 8384 3490 8385 3496 8394
3497 8392 3499 8380
TIME...MOT...LOC 1901Z 239DEG 7KT 3498 8361 3488 8374
3489 8388
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 1:49 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 2, 1:49 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 149 PM EDT SAT AUG 2 2014 .PREV DISCUSSION... /ISSUED 1027 AM EDT SAT AUG 2 2014/ UPDATE... HAVE MADE SEVERAL ADJUSTMENTS TO GRIDS THIS MORNING MAINLY TO ACCOUNT FOR CONVECTIVE WEDGE HOLDING ON ACROSS EASTERN ZONES. SOME LIGHTNING SHOWING UP AND THIS AREA DOES SEEM TO BE IN A MUCAPE BUBBLE AS WELL AS LOCATED ALONG A RIDGE OF 2"+ PW VALUES. ANOTHER SHORTWAVE DIGGING ACROSS THE DEEP SOUTH THIS MORNING WITH AXIS MOVING INTO ALABAMA...WHICH IS PROVIDING WEAK SYNOPTIC LIFT ACROSS GEORGIA. HAVE INCREASED POPS ESPECIALLY ACROSS EASTERN ZONES THIS MORNING THROUGH EARLY AFTERNOON AND DECREASED TEMPERATURES. ALWAYS POSSIBLE THAT I DID NOT DECREASE TEMPERATURES ENOUGH AS THERE IS NO REASON TO THINK THAT THIS AREA WILL BREAK OUT ANYTIME SOON...SO WILL HAVE TO MONITOR THROUGH THE DAY. UPDATED PRODUCTS WILL BE OUT SHORTLY. TDP PREV DISCUSSION... /ISSUED 717 AM EDT SAT AUG 2 2014/ PREV DISCUSSION... /ISSUED 407 AM EDT SAT AUG 2 2014/ SHORT TERM /TODAY THROUGH SUNDAY/... UPPER TROUGH REMAINS THE DOMINATE FEATURE FOR THE SHORT TERM AND IS EXPECTED TO WEAKEN SOME AND DRIFT EAST THROUGH SUNDAY. MOIST SW FLOW AHEAD OF THE UPPER TROUGH THE MAIN REASON FOR SHOWER AND THUNDERSTORM CHANCES THROUGH THE PERIOD. WEAK SHORT WAVE IN THE FLOW LOOKS TO ENHANCE SOME SHOWER ACTIVITY THIS MORNING. THEN MAINLY WEAK INSTABILITY WILL HELP ENHANCE SHOWER AND SOME THUNDERSTORM ACTIVITY FOR THE AFTERNOON INTO THE EVENING. PINNING DOWN WHEN THE BEST CHANCES FOR SHOWERS AND STORMS IS A LOW CONFIDENCE FORECAST BUT ANY TIME BETWEEN LATER MORNING AND THIS AFTERNOON SEEMS REASONABLE. WITH THE UPPER TROUGH WEAKENING AND DRIFTING EAST...CENTRAL GA SEEMS TO BE THE BEST AREA FOR PRECIP CHANCES ON SUNDAY WITH THE BEST INSTABILITY FORECAST OVER CENTRAL GA. COOLER LOW LEVEL EAST FLOW STILL IN PLACE FOR TODAY AND SUNDAY AND IS MAKING THE HIGH TEMPERATURE FORECAST VERY DIFFICULT. FORECAST HIGH TEMPERATURES RUNNING AROUND 10 DEGREES BELOW NORMAL TODAY AND 4-8 DEGREES BELOW NORMAL FOR SUNDAY. FORECAST LOW TEMPERATURES RUNNING SLIGHTLY BELOW NORMAL TONIGHT. OVERALL CONFIDENCE IS LOW. BDL LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... THE YEAR OF THE SUMMER COLD FRONT CONTINUES FOR AT LEAST THE FIRST PART OF THE LONG TERM AS PERSISTENT EAST COAST LONGWAVE TROUGH ALLOWS FOR A WEAK FRONT TO PUSH INTO NORTH GEORGIA. THIS WILL BE MAINLY MARKED BY A DECREASE IN MOISTURE AS HAS BEEN THE CASE WITH SEVERAL FRONTS ALREADY THE PAST FEW WEEKS. DEEP LAYER MOISTURE WILL DROP FOR NORTH GEORGIA AS WELL ON MONDAY WITH ONLY SLIGHT CHANCE POPS REQUIRED AND THIS TOO MAY PROVE TO BE TOO MUCH GIVEN MEAGER FORCING AND MOISTURE PROFILE. TO THE SOUTH...A MUCH DIFFERENT STORY AS AFOREMENTIONED TROUGH AND EMBEDDED SHORTWAVES CONTINUES LIKELY POPS IN AREAS OF ADEQUATE MOISTURE WHICH LOOKS TO BE FROM COLUMBUS TO MACON AND POINTS SOUTHWARD FOR MONDAY. MAIN CHANGE IN THE EXTENDED WILL BE THE EXODUS OF THE UPPER TROUGH EVENTUALLY BY MID WEEK OFF THE EAST COAST AND THE LOCAL AREA REPLACED BY BERMUDA RIDGE AXIS UP TO 700MB AND A NON DISTINCT PATTERN FROM 500MB ON UP. THIS ALONG WITH MOISTURE RETURNING TO NEAR NORMAL LEVELS SCREAMS FOR OUR TYPICAL LOW END SCATTERED THUNDERSTORM ACTIVITY AND WILL ADVERTISE SUCH IN NEW EXTENDED. DEESE && .AVIATION... 18Z UPDATE... STILL WIDESPREAD MVFR CIGS AROUND THIS AFTERNOON THOUGH METRO TAFS BEGINNING TO SEE SOME IMPROVEMENT. CONTINUED TREND OF VCSH EVERYWHERE...AND THOUGH CANNOT RULE OUT ISOLATED TSRA...NOT ENOUGH CONFIDENCE TO INCLUDE IN TAFS AT THIS TIME. BEST MOISTURE MOVES SE OVERNIGHT SO AT THIS TIME DO NOT EXPECT A CIG AT THE NORTHERN TAFS OVERNIGHT OR SUNDAY MORNING BUT CANNOT COMPLETELY RULE OUT THE POSSIBILITY. MCN AND CSG SHOULD SEE CIGS. POTENTIAL FOR CONVECTION EXISTS AGAIN TOMORROW BUT AGAIN NOT ENOUGH CONFIDENCE TO INCLUDE PROB30 YET. WINDS E THROUGH THE PERIOD GENERALLY AROUND 5KT. //ATL CONFIDENCE...18Z UPDATE... LOW ON NO CIGS OVERNIGHT/SUNDAY MORNING. MEDIUM ON TSRA DEVELOPMENT...LOW ON ANY IMPACTS TO ATL. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 68 86 69 / 60 30 30 20 ATLANTA 81 68 85 71 / 60 30 30 20 BLAIRSVILLE 78 59 82 65 / 50 50 30 20 CARTERSVILLE 82 65 87 67 / 50 30 30 10 COLUMBUS 84 71 86 72 / 60 40 50 30 GAINESVILLE 80 66 84 69 / 60 30 30 20 MACON 81 69 85 70 / 70 40 50 30 ROME 83 66 87 68 / 50 30 20 10 PEACHTREE CITY 81 67 86 68 / 60 30 30 20 VIDALIA 87 72 87 73 / 60 60 70 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 2, 12:28 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1228 PM EDT SAT AUG 2 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1228 PM EDT SAT AUG 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED STRONG STORMS THIS AFTERNOON AND EVENING EXPECTED ACROSS CENTRAL GEORGIA... ...ISOLATED STRONG STORMS EXTREME NORTH GEORGIA EXPECTED LATE THIS AFTERNOON AND EVENING... SHOWERS AND THUNDERSTORMS WERE ONGOING OVER PORTIONS OF CENTRAL GEORGIA AND SHOULD PERSIST AND EXPAND IN COVERAGE THROUGH THE AFTERNOON HOURS. A SECONDARY AREA OF DEVELOPMENT IS EXPECTED ACROSS EXTREME NORTH GEORGIA LATE THIS AFTERNOON AS AN UPPER LEVEL SYSTEM APPROACHES. WITH COOLING TEMPERATURES ALOFT...HAIL WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY. SLOW MOVING THUNDERSTORMS TRAINING OVER THE SAME AREA MAY CAUSE LOCAL MINOR FLOODING OF CREEKS AND STREAMS...ESPECIALLY OVER PORTIONS OF CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FOCUS FOR THUNDERSTORM ACTIVITY WILL FOCUS TO SOUTHERN SECTIONS OF THE FORECAST AREA FOR SUNDAY AND MONDAY WITH ONLY ISOLATED STRONG ACTIVITY EXPECTED AT THIS TIME. A TRANSITION TO MORE TYPICAL COVERAGE AND INTENSITY OF STORMS IS EXPECTED BY MID WEEK THROUGH THE REMAINDER OF THE LONG TERM PORTION.DISCUSSION... .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 2, 9:13 AM EDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 AM EDT SAT AUG 2 2014
GAZ074-076-084-021400-
913 AM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WASHINGTON...
WILKINSON AND JEFFERSON COUNTIES UNTIL 1000 AM EDT...
AT 909 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LOUISVILLE TO NICKLESVILLE...MOVING EAST AT
10 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WASHINGTON...WILKINSON AND JEFFERSON COUNTIES...INCLUDING AREAS
AROUND NICKLESVILLE...ALLENTOWN...LOUISVILLE...RIDDLEVILLE...
DAVISBORO...HARRISON...WADLEY...BARTOW...PRINGLE AND MOXLEY.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3291 8227 3280 8250 3282 8256 3278 8266
3279 8270 3277 8276 3280 8278 3281 8282
3276 8295 3270 8296 3259 8322 3260 8324
3270 8329 3309 8244 3306 8228
TIME...MOT...LOC 1313Z 270DEG 7KT 3297 8241 3282 8271
3265 8312Special weather statement, Aug 2, 10:28 AM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1028 AM EDT SAT AUG 2 2014
GAZ074-076-021515-
1028 AM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WASHINGTON AND
JEFFERSON COUNTIES UNTIL 1115 AM EDT...
AT 1021 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 5 MILES WEST OF LOUISVILLE...MOVING NORTHEAST AT
15 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WASHINGTON AND JEFFERSON COUNTIES...INCLUDING AREAS AROUND GRANGE...
BARTOW...RIDDLEVILLE...DAVISBORO...STAPLETONS CROSSROADS...MOXLEY...
LOUISVILLE AND STELLAVILLE. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING. RADAR ESTIMATES INDICATE THAT PARTS OF SOUTHERN WASHINGTON
AND JEFFERSON COUNTIES HAVE HAD FROM TWO TO THREE INCHES OF RAIN IN
THE LAST THREE HOURS.
&&
LAT...LON 3315 8226 3308 8228 3294 8227 3280 8270
3300 8281 3324 8224 3322 8223
TIME...MOT...LOC 1426Z 241DEG 21KT 3299 8247Special weather statement, Aug 2, 2:35 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT SAT AUG 2 2014
GAZ001>003-021930-
235 PM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN WALKER...CATOOSA AND DADE COUNTIES UNTIL 330 PM EDT...
AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NORTH OF GRAYSVILLE TO HOOKER...MOVING SOUTHEAST
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS NORTHERN WALKER...CATOOSA AND DADE COUNTIES THROUGH 330 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLE CITY...
HOOKER...MORGANVILLE...NEW ENGLAND...WILDWOOD...LOOKOUT MOUNTAIN...
CHATTANOOGA VALLEY...LAKEVIEW...FAIRVIEW...SALEM...BLUE SPRING...
BEAUMONT...RINGGOLD AND BOYNTON. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS AND RISING WATER ON SM ALL CREEKS AND STREAMS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3499 8498 3498 8498 3497 8499 3491 8501
3491 8502 3489 8501 3487 8502 3487 8506
3484 8507 3481 8544 3498 8561
TIME...MOT...LOC 1834Z 291DEG 10KT 3514 8512 3507 8522
3501 8543Special weather statement, Aug 2, 3:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT SAT AUG 2 2014
GAZ009-022000-
303 PM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TOWNS COUNTY UNTIL
400 PM EDT...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH MODERATE TO OCCASIONALLY HEAVY RAIN
FROM AROUND TATE CITY TO TITUS...MACEDONIA...MOUNTAIN SCENE AND
YOUNG HARRIS...MOVING NORTHEAST AT 10 MPH.
RAINFALL TOTALS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
TOWNS COUNTY...INCLUDING AREAS AROUND MOUNTAIN SCENE...BRASSTOWN
BALD...GUMLOG...TITUS...YOUNG HARRIS...ALEXANDERS MILL...TITUS...
MACEDONIA...HIAWASSEE...THE PLUM ORCHARD GAP SHELTER AND TATE CITY.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS AND RISING WATER IN SMALL
CREEKS AND STREAMS ARE ALSO LIKELY.
&&
LAT...LON 3499 8354 3495 8354 3493 8359 3492 8359
3488 8365 3481 8366 3484 8379 3487 8381
3490 8381 3491 8384 3490 8385 3496 8394
3497 8392 3499 8380
TIME...MOT...LOC 1901Z 239DEG 7KT 3498 8361 3488 8374
3489 8388The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:13 AM EDT | Special Weather Statement | FFC | Jefferson | 47 min |
| Aug 2, 10:28 AM EDT | Special Weather Statement | FFC | Jefferson | 47 min |
| Aug 2, 2:35 PM EDT | Special Weather Statement | FFC | Catoosa | 55 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 57 min |
| Aug 2, 3:45 PM EDT | Special Weather Statement | FFC | Murray | 60 min |
| Aug 2, 3:53 PM EDT | Special Weather Statement | FFC | Towns | 52 min |
| Aug 2, 4:30 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 60 min |
| Aug 2, 4:44 PM EDT | Special Weather Statement | FFC | Gilmer, Union | 46 min |
| Aug 2, 4:58 PM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Aug 2, 5:26 PM EDT | Special Weather Statement | FFC | Pickens, Union | 49 min |
| Aug 2, 5:49 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Gordon | 4 hr |
| Aug 2, 6:30 PM EDT | Special Weather Statement | FFC | Union | 60 min |
| Aug 2, 7:03 PM EDT | Special Weather Statement | FFC | Floyd | 42 min |
| Aug 2, 7:40 PM EDT | Special Weather Statement | FFC | Fannin | 50 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.